# SDR QXEA0001983

- Difficulty date: July 12, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 4,732 hours, 6,583 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- DENT IN LEFT HAND FUSELAGE UNDER ICE SHIELD AT X308 AND Z158.  REPAIRED IAW DHC-8 SRM 53-00-16, PAGE 1-3, RD8-53-5149.
